# SDR 98ZZZX2619

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N110CW
- Make and model: Beech 58TC
- Aircraft serial: TK115
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 102910026137
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXHAUST SHIELD HAD COME LOOSE ON BOTH LT AND RT ENGINES.  BOTH SHIELDS HAD CAUSED ENOUGH DAMAGE TO WARRANT REMOVAL OF BOTH ENGINE MOUNTS FOR REPAIR.
